MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM; BALLOON EXPANDABLE VASCULAR COVERED STENT

CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM; BALLOON EXPANDABLE VASCULAR COVERED STENT
Model Number LSMU1350537
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.However, a photo was provided for review.The investigation of the reported event is currently underway.Expiry date: 04/2024.
 
Event or Problem Description
It was reported that during preparation of a stent graft placement procedure, the stent was allegedly came off of the balloon and was stuck inside the protective catheter.The procedure was completed by using another device.There was no patient contact.
 
Event or Problem Description
It was reported that during preparation of a stent graft placement procedure, the stent was allegedly came off the balloon and was stuck inside the protective catheter.The procedure was completed using another device.There was no patient contact.
 
Additional Manufacturer Narrative
Manufacturing review: a complaint history review was performed.This is the first complaint reported for this product/lot number combination.However, the device history records were reviewed and there was nothing found to indicate there was a manufacturing related cause for these reports.Investigation summary: the stent and sleeve were only returned, the lifestream catheter was not returned.The stent was lodged within the sleeve at the distal end with 4mm external of the sleeve.There was no evidence that the stent had been expanded.The result of the investigation is confirmed for the reported stent dislodgment issue.The root cause for the reported stent dislodgment issue could not be determined based upon the available information received from the field communications, image review and samples evaluation.Labeling review: the instructions for use for the lifestream product was reviewed and contains the following information relevant to the reported event: precautions: the device should only be used by physicians who are trained in endovascular procedures and are familiar with the complications, side effects and hazards of peripheral vascular interventions.Prior to device use, refer to the covered stent sizing table on the label and read the instructions for use.Crossing the implant with catheters or other adjunct devices can result in covered stent dislodgement or damage.This device has not been tested for use in overlapped conditions with stents or covered stents from other manufacturers.Directions for use: covered stent size selection: 3.Select a covered stent diameter that is approximately 5%-20% larger than the largest reference vessel diameter at the proximal or distal target site.Refer to the sizing table on the packaging label for appropriate selection of the covered stent diameter and length.Endovascular system preparation 4.Carefully remove the selected device from the package.5.Inspect the covered stent for adherence to the balloon and centered placement in relation to the balloon marker bands.If the covered stent is not centered and/or does not firmly adhere to the balloon, do not use.H10: d4 (expiry date: 04/2024).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
LIFESTREAM
Common Device Name
BALLOON EXPANDABLE VASCULAR COVERED STENT
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
Manufacturer (Section G)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI   N A
Manufacturer Contact
judy ludwig
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key13023672
Report Number9616666-2021-00234
Device Sequence Number11203887
Product Code PRL
UDI-Device Identifier05391522080997
UDI-Public(01)05391522080997
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P160024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSMU1350537
Device Catalogue NumberLSMU1350537
Device Lot NumberCMFS0382
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/23/2021
Supplement Date Received by Manufacturer02/07/2022
Initial Report FDA Received Date12/17/2021
Supplement Report FDA Received Date02/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown